On a strong form of Oliver’s p-group conjecture.

Green, D. and Héthelyi, L. and Mazza, Nadia (2011) On a strong form of Oliver’s p-group conjecture. Journal of Algebra, 342 (1). pp. 1-15. ISSN 0021-8693

[img]
Preview
PDF (ol3_09March2010.pdf)
ol3_09March2010.pdf

Download (303kB)

Abstract

We introduce a stronger and more tractable form of Olivers p-group conjecture, and derive a reformulation in terms of the modular representation theory of a quotient group. The Sylow p-subgroups of the symmetric group Sn and of the general linear group satisfy both the strong conjecture and its reformulation.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebra
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
33518
Deposited By:
Deposited On:
26 May 2010 10:09
Refereed?:
Yes
Published?:
Published
Last Modified:
29 May 2020 00:36